# SDR HALA2011120800570

- Difficulty date: December 8, 2011
- Submitted: December 8, 2011
- Operation: Air carrier
- Aircraft: N592HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 33,513 hours, 6,284 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning Light
- Condition: False Activation
- Location: Wx Radar Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - HAVE "WXR SYS" STATUS MESSAGE WX RADAR TESTED AND OPS NORMAL BOTH LT/RT.  ACCOMPLISHED FIM 34-43-00-1 NO FAULTS DISPLAYED ON SYS.  CKS NML IAW FIM.
